# SDR DXTA200803203

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT TOWER REPORTED SEEING SMOKE COMING FROM OUR RT ENG.  STOPPED ACFT, SHUT BOTH ENG/APU DOWN.  INSPECTED LT ENGINE. FOUND DEFECTIVE A/C GENERATOR. REMOVED LT ENGINE A/C GENERATOR. INSPECTED ADJACENT AREA FOR HEAT DAMAGE; NONE FOUND. INSTALLED AND OPS CHECKED LT ENGINE A/C GENERATOR PER CE750 24-20-01. OPS CHECK IS GOOD.
